Vol. 316, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Arborescence of positive Thompson links

Valeriano Aiello and Sebastian Baader

Vol. 316 (2022), No. 2, 237–248
Abstract

We show that the links associated with positive elements of the Thompson group F coincide with the closures of bipartite arborescent tangles.

Keywords
Thompson group, arborescent knots, algebraic knots
Mathematical Subject Classification
Primary: 57K10
Milestones
Received: 2 July 2021
Revised: 12 November 2021
Accepted: 20 November 2021
Published: 6 April 2022
Authors
Valeriano Aiello
Mathematisches Institut
Universität Bern
Bern
Switzerland
Sebastian Baader
Mathematisches Institut
Universität Bern
Bern
Switzerland